# SDR E0X2009F00001

- Difficulty date: June 11, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N52AW
- Make and model: Beech 400A
- Aircraft serial: RK115
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WAS ON A REPOSITIONING FLIGHT.  APPROX 1 HR INTO FLIGHT, ATC CLEARED ACFT FROM FL390 TO FL240 AND A DESCENT OF 3000 FPM WAS STARTED.  AFTER A FEW MINUTES INTO DESCENT BOTH PFD AIRSPEED TAPES FAILED.  CREW NOTED POSSIBLE PITOT TUBE ICING AND TOOK EMERGENCY ACTION TO INCLUDE DECLARING AN EMERGENCY WITH CTR AT FL220 ALL PFD INDICATION RE-APPEARED ON BOTH PFD`S AND ALL WARNING FLAGS DISAPPEARED.  CREW STATED THAT THEY UNDECLARED THE EMERGENCY WITH ATC AND MADE AN UNEVENTFUL LANDING.  INSP OF PITOT HEATERS WAS ACCOMPLISHED, WITH NO DEFECTS NOTED.  SUSPECT PITOT TUBE ICING DURING DECENT.  (K)
